If this is allowed.... please sign « on: December 29, 2016, 03:49:26 pm »
This is probably for US residents only…..
I know there is a lot of UK and other countries here….I wish you could sign but I don’t know if it would help
I saw scary videos on youtube. Are they true? « on: December 29, 2016, 12:34:46 am »
I am about to begin my liquid taper of klonopin this week. I went online to see how other people were doing it just for some pointers and some of the people on youtube make titration sound like it is impossible. One person on there who posted alot looks like she is about to die. Please tell me she is just nuts. This was very discouraging and it scared the h#### out of me.
When you’re sitting on the floor in your parents’ living room, reflecting on the years wasted addicted to drugs, and struggling to swallow your fucking dinner because the nerves in your body are so fucked up you get somewhat testy.
If you’re a doctor and don’t acknowledge the fact that psych drugs and pharmaceuticals can completely destroy your nervous system
- you should be fucking ashamed
- fired and charged with malpractice
Merry Christmas ??
waves with Chocolate « on: December 27, 2016, 07:31:48 pm »
I have eaten 500 gr of chocolate with spices
It was delicious
But a terrible Tinnitus is back
I have 2 Boeing engines in my ears
Santa Benzo hits again
Can amoxicillin cause withdrawal? Anyone's symptoms gotten better on antibiotic? « on: December 26, 2016, 09:16:07 pm »
I have a question for you all: is it possible to suffer withdrawal from antibiotics? Specifically amoxicillin taken solidly three times a day (500 mg) for four months?
Also, has anyone’s withdrawal gotten drastically better or nearly disappeared while taking an antibiotic? Like, can amoxicillin treat/cure benzodiazepine withdrawal?
I just need to rule that out as a possible explanation for what I am experiencing (explainined in my last post).
Thank you so much!
Hair Loss due to Long-Term Benzodiazepine Use « on: December 21, 2016, 05:55:52 am »
Is there any proof or has anyone had significant hair loss from benzo use? I am 33, a woman and I am way too young to be thinning out. It has become quite embarrassing. I loose globs of hair a day, especially after I shower. This is terrible.
Inpatient psychiatry: Not all needles, drugs and locks
I worry the images you have of inpatient psychiatry scare you and prevent you from seeing me as an ally.
Re: I'VE LITERALLY LOST EVERYTHING DUE TO CLONOPIN WITHDRAWAL / RECOVERY « Reply #25 on: December 20, 2016, 04:46:50 am »
I am currently so full of anger that Clonazepam took so many years(11 and counting) of my life. F*cking psychiaters and f*cking Roche. I want to sue them, but I feel like it would be useless, since there is nothing they can give me that gives me back all those years.
I have a beautiful son, but I feel dead, felt like that for the last 7-8 years or so. I want to be present for him. I hate the idiots who did this to me. Sorry for the foul language, but it would be crazy to
feel different, even while it’s negative.
Re: I'VE LITERALLY LOST EVERYTHING DUE TO CLONOPIN WITHDRAWAL / RECOVERY « Reply #26 on: December 20, 2016, 11:59:08 am »
No need to apologize for the language..NO NEED AT ALL. What has been done to us is quite simply a crime against humanity. It is only natural and perfectly appropriate to be ENRAGED!! Yes, anger episodes are part of withdrawal/recovery, but any rational/thinking human being would respond with utter disbelief and rage after being so gravely damaged by a chemical suggested to us by a doctor and PERSCRIBED by a doctor. Think about that for a second. A trained (12 to 16 yrs of medical training) medical professional (neurologist, psychiatrist, m.d.) is literally telling you that you have something wrong with you and that they want to put you on something that will help you. Something that is more neurotoxic and damaging to the brain than crack, cocaine, alcohol and heroin COMBINED!!! AND THEY ARE CLUELESS TO THIS REALITY!! AND EVEN WORSE, SOMETIMES THEY NO DARN WELL HOW NEUROTOXIC BENZOS ARE AND STILL THEY PRESCRIBE THEM !!! THAT IS CRIMINAL BEHAVIOUR! !!…PERIOD!!
It amazes me that ANYONE ever makes it through this!!! Because benzos damage the encoding function in the brain, along with short and long term memory, you literally are trying to figure out and fight your way through the most despicable and relentless torture known to man WITHOUT the one thing you desperately MUST have to make it through – YOUR BRAIN!!! NONE of your thoughts can be trusted while going through this!! And YOU HAVE NO IDEA about any of this. Everything you do or […] stands a good chance of being wrong because your brain is simply to damaged to help you or to be trusted. And even the best Neurologists at esteemed university hospitals are utterly clueless. WVU Hospital, Johns Hopkins and Pittsburgh University Hospital – TOTALLY CLUELESS ONE AND ALL !!!!
But every Tom, Dick and Harry in any medical facility or rehab knows exactly how to take somebody off of cocaine, opiate pain killers, heroin, crack or alcohol!!! IT IS AMAZING THAT THEY CAN WITHDRAWAL PEOPLE OFF OF ANY STREET DRUG OR BOOZE WITH SCIENTIFIC PRECISION. YET NOT ONE F**KING CLUE ON HOW TO TAKE SOMEONE OFF BENZOS OR HOW PROFOUNDLY DAMAGED A BENZO PATIENT IS. IT’S UNCONTIONABLE AND UNACCEPTABLE.
If an over the counter med like Tylenol or Zantac was causing stomach or GI problems there would be national outrage, recalls and law suits up the ying yang. Yet benzos are semi permanently damaging people’s brains and not a peep from the medical community, consumer advocacy groups, the legal community or the Government!!! In my opinion, the doctors and drug companies responsible for this should be sued for BILLIONS…stripped of all their posessions, shunned, abandoned and forced to spend the rest of their lives volunteering for those they have so profoundly injured and destroyed. OR A bullet between the eyes would work too. (just kidding…I would never advocate such a thing..at least not publicly)
We are literally trained to seek a qualified professional when confronting physical or mental issues. We trust these people for God’s sake!! So its no surprise that millions of us end up walking right into the throws of chemical dependency (not addiction..and yes there’s a huge difference) and unimaginable suffering and loss. In fact, in my case I was vehemently against pills of any kind…period. The doctor spent a lot of time convincing me that I had an anxiety problem (yeah..it’s called managing 1.8 billion dollar marketing budget through the biggest economic crisis since the great depression) called General Anxiety Disorder and I had to take this little pill…much like a diabetic needs to manage their diabetes. Yes…the idiot broke out the old faithful diabetes scenario to sell me on taking clonazepam!!
I’ve spent weeks months and date I say years learning all I can about benzos and the damage they cause and the long term prognosis post benzos. And I can tell you that the receptors (GABA) destroyed in our brains DO REGENERATE. BUT the new receptors are much more frail and will NEVER be as effective and durable as the ones we are born with. So YES you will recover BUT NO YOUR BRAIN WILL NEVER BE THE SAME. 10 years from now if you have a stiff drink or a glass of wine or a flouroquinalin antibiotic etc you can and probably will end up right back in benzo withdrawal.
If you are taking benadryl. ..STOP. if you are taking sleepy time tea or st johns wort or any other natural supplement – STOP. If you are taking lyrica or neurotin…STOP. If you are taking antipsychotics to help with benzo withdrawal. ..ABSOLUTELY STOP (especially perphenezine and any in the perphenezine family). if you are taking NSAIDS like aleve, aspirin, advil, etc – STOP. Tylenol only. No caffiene and no chocolate. Pretty much any medication a doctor tried to give you to help you through this can and probably will hurt you. BELIEVE ME I’VE LIVED IT. Each time you reinstate you shock and more profoundly damage your brain. Therefore each withdrawal is more complex, more symptoms, exponentially more intense and longer/harder. This is a phenomenon known as “kindling.” Its very common in alcoholism (alcoholic damaged brain) and benzos.
Your best bet is to taper for YEARS if you have to. Trust me a very very very slow taper is the way to go. Go to Ashton Manual, Recovery – Road.org and Benzo WithdrawalHelp by Dr. Jennifer Leigh and LEARN ALL YOU CAN AND STAY AWAY FROM HOSPITALS AND DOCTORS. THEY ABSOLUTELY CANNOT HELP YOU
Because I'm sick ,I was called a LAZY BUM!! « on: December 16, 2016, 09:58:28 pm »
I tried to post this before but I guess it didn’t go through. I was called a “Lazy Bum”. People don’t know how debilitating this ordeal is unless they go through it themselves or have a illness that keeps them from doing ordinary things. I pray I get healthy and can go back to work next year. I go to CBT and read self help books, to help with my severe anxiety.However, this W/D has made my inner ear Disease so much worse that I have vertigo,ear pressure and horrible balance everyday. I want to know who could work under those conditions. I’m not talking about minor dizziness either.Head spinning the whole nine yards. People so quick to judge us and that probably couldn’t even handle a week of this torture!!! I been going through this for almost two years. I do feel pathetic but it’s not my fault I know .The Doctor should of known better. I’m stuck suffering and being criticized for it SMDH.